| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
| Date of Event |
05/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).It was indicated that the device is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient experienced extreme halos and ghosting "constantly" since implant of the symphony intraocular lens (iol), model zxt150 (24.0 diopter) in her right eye (od).The lens was explanted due to patient's dissatisfaction with her vision, which reportedly affected her quality of life.The incision was enlarged at explant, requiring sutures.Visual acuity pre-operative: right eye (od): 20/25.Visual acuity post-operative: right eye (od) sans corrected: 20/60.Od-glare test 20/70.No further information was provided.
Additional Manufacturer Narrative
The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).